Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Fell off the wagon sigismund

Posted by Hugh on August 19, 2018, at 19:29:27

In reply to Re: Fell off the wagon Hugh, posted by sigismund on August 17, 2018, at 22:07:08

> Do you think you could have avoided that by adjusting the dose? Or by taking less to begin with?

I stopped taking baclofen (100 mg a day) and waited several days and then resumed taking it, this time at a much lower dose, which I gradually increased. It didn't cause insomnia anymore, but it didn't help my depression and anxiety at a lower dose. After a few weeks, it started to aggravate my arrhythmia.

> OA used lot of Baclofen, didn't he?

Ameisen took 120 mg a day. I think he divided this into three doses. He worked his way up to this dosage very gradually. You shouldn't stop taking baclofen suddenly, as this can cause seizures. If quitting baclofen, you should taper it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Hugh thread:1100230
URL: http://www.dr-bob.org/babble/20180728/msgs/1100483.html